Dr Oz: Statin Drugs Side Effects for Women & Children Underreported

ADVERTISEMENT

Dr Oz: Statin Drugs Side Effects

Dr. Oz is continuing this controversial conversation with Dr. Stephen Sinatra and Dr. Jonny Bowden, a cardiologist and a nutritionist, who firmly believe that cholesterol has nothing to do with heart disease. Dr. Oz explained the different types of cholesterol, so his audience could better understand what they are and how they travel through our bodies.

Dr Oz: Statin Drugs Cause Cancer

Cholesterol Myth #2: “…Statins are safe and will prolong life” – Statin drugs are those given to patients to help lower their cholesterol, but Dr. Sinatra says they are actually unsafe. He admits they are anti-inflammatory, they thin the blood, and they happen to lower cholesterol, but he says that this is the problem because while statins lower cholesterol, cholesterol is not the cause of heart disease.

Comments

  1. says

    I saw you,re program today about statins and my doctor has me on simvastatin 40 mg for months now, i told him in the beginning i didn,t want it ,to try to lower my cholesterol naturally.my last test results were total cholesterol was 171,hdl 50, LDL 91, LDL/HDL ratio 1.8, LDH 198, But when he sees these numbers ,he says if i quit taking the statin it will go up, i do try to exercise, i,m 67,a 5 year breast cancer survivor, i eat alot of vegi,s after the cancer it was like my body dictated to what it was craving for,everything was made from califlower,and brocolii and brussell sprouts and i still love it,it even craved baked garlic,something i never ate or wanted to eat. I want to ask him for this partial size test and tell him again i don,t want any statins but is it safe to just quit taking them,i always heard once you start taking them you have to keep it up?

  2. says

    I was on a couple of statins and couldn’t tolerate them. My Dr. Put me on a fenofibrate to lower my cholesterol. I was on it for a year getting sicker and sicker. At rest my respirations were 32. In and out of work. I got off the Trilipix (fenofibrate) saw over thirty doctors many tests. Finally I have been diagnosed with Myasthenia Gravis along with myopathy from cholesterol lowering medications. I am fortunate because I am a RN. I knew I had to keep pursuing a diagnosis. I am 56 years old and am now totally disabled. I also have a sister who almost died from Lipitor toxicity and when I spoke to her doctor she didn’t even know that it can take six months to clear from your system.

  3. says

    I WAS HAVING REFLUX SYMPTON WENT TO MY DR.FAILED STRESS TEST.I HAVE A STENT SINCE 2006 I AM TAKING ATORVASTATIN 10MG.MY DR.EXPLAINED I MUST TAKE THEM BECAUSE OF THE STENT OR DO A WESTERN DIET. I DONOT EAT MEAT PLEASE ADVISE…
    THANK YOU

Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!


Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.